# SDR C2XA02IA208

- Difficulty date: October 2, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N13994
- Make and model: Emb EMB-145LR
- Aircraft serial: 145291
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH-  APU FAIL IN FLIGHT.  FUEL ODOR IN CABIN WITH APU RUNNING.  MAINTENANCE PERFORMED A OPERATIONAL CHECK OF THE APU, NO DEFECTS NOTED.  PERFORMED A VISUAL INSPECTION OF THE FUEL LINES AT THE APU, NO LEAKS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
